Some structure properties of the cyclic fuzzy group family

AKTAŞ H., Çağman N.

ALGEBRA COLLOQUIUM, vol.12, no.3, pp.471-476, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1142/s100538670500043x
  • Title of Journal : ALGEBRA COLLOQUIUM
  • Page Numbers: pp.471-476


In crisp environment, the notion of cyclic group on a set is well known. We study an extension of this classical notion to the fuzzy sets to define the concept of cyclic fuzzy subgroups. By using these cyclic fuzzy subgroups, we then define a cyclic fuzzy group family and investigate its structure properties.